# SDR UALA2011072803899

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,072 hours, 15,615 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Broken
- Location: O2 Mask Box
- Component: Maskbox
- Component part number: MXP401600U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FWD OXYGEN MASK DOOR IS BROKEN.  REPLACED O2 BOX PER AMM.
